On supersimple groups

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

MILLIET, Cedric, 2013. On supersimple groups. In: Journal of Algebra. 373, pp. 426-438. ISSN 0021-8693. Available under: doi: 10.1016/j.jalgebra.2012.09.033

@article{Milliet2013super-26613, title={On supersimple groups}, year={2013}, doi={10.1016/j.jalgebra.2012.09.033}, volume={373}, issn={0021-8693}, journal={Journal of Algebra}, pages={426--438}, author={Milliet, Cedric} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/26613"> <dcterms:abstract xml:lang="eng">An infinite group having a supersimple theory has a finite series of definable subgroups whose factors are infinite and either virtually-FC or virtually-simple modulo a finite FC-centre. We deduce that a group which is type-definable in a supersimple theory has a finite series of relatively definable subgroups whose factors are either abelian or simple groups. In this decomposition, the non-abelian simple factors are unique up to isomorphism.</dcterms:abstract> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:language>eng</dc:language> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:rights>deposit-license</dc:rights> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-02-26T13:33:41Z</dcterms:available> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>On supersimple groups</dcterms:title> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-02-26T13:33:41Z</dc:date> <dcterms:issued>2013</dcterms:issued> <dc:contributor>Milliet, Cedric</dc:contributor> <dc:creator>Milliet, Cedric</dc:creator> <dcterms:bibliographicCitation>Journal of Algebra ; 373 (2013). - S. 426-438</dcterms:bibliographicCitation> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/26613"/> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto